# SDR USAA2013111500015

- Difficulty date: October 9, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Component: Slat, Boeing
- Component part number: 114N4004178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, DELAMINATION ON PREVIOUS REPAIR ON NR 8 SLAT LOWER SURFACE APPROX 4.75 INCHES FROM INBD END & 5.25 INCHES FROM T/E.  REPLACED NR 8 SLAT IAW 19L52027002.
